Couldn't find what you looking for?

TRY OUR SEARCH!


I have recently switched to oral contraceptives (after my second child is born). I’m 29, I’m healthy, no particular disorders with my hormones, both pregnancies went fine... But every day when I take my pill I have to lie down for about an hour since I experience nausea and I sometimes also vomit. Is this normal? Will it stop soon? Anyone else with nausea after using birth control pills?

Loading...


I tried with pills too. Side effects in my case were much stronger. Not only did I have nausea but I also vomited every single day (I followed the doctor’s instruction and have been taking the pill with the food or right after the meal but it didn’t help) and had terrible headaches. My breasts were swollen and hurt when I touched them. I told my doctor about all that five days after the first pill and he told me that those side effects are normal and expected and that there are effects that are much more serious and even dangerous (if I combine the pills with some antibiotics etc.) and he refused to prescribe something else. I changed my gynaecologist and she prescribed different birth control pills for the next month (in the meantime I used condoms again). Those were much, much better, but I still suffered from nausea - a very mild one, though, but still nausea. So I’ve come to the conclusion that all birth control pills must cause some discomfort and that you have to try and experiment with different pills (never on your own, of course!). Good luck!
Reply

Loading...

I experienced nausea from my birth control pills too. My doctor changed me to a pill that had a lower dose of estrogen. Additionally, she told me to take my pill before bed each night. This helsp greatly. If I take it in the morning when I forget to take it at night (not often), I feel sick all day.
Reply

Loading...

I need help!!! I am 21, have a 3 year old son. Ive been on 3 types of birth control and my last one made me nausous for 9 months so i just quit cold turkey. I have never felt so bad in my life its been 2 1/2 months and I feel so bad still. I use progesterone cream which helps very little but I have nausea, heartburn, feel like im falling or dizzy, constantly crying, irritable, wierd heat sensations down my arms, and chest pain. Could this be from my hormones being really messed up? I was on a very high dose of Estrogen and im 5'5 100lbs. Im wondering if it REALY messed me up. or is there something else wrong? Ive had an EKG, Heart ultrasound, chest xray, thyroid and adrenal testing, no one can find anything wrong with me!!! can anyone help?!?!
Reply

Loading...